# SDR RAAA99E4065

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 588-610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 1 CHECK, FOUND CORROSION ON FLOORBOARD ATTACH PLATE AT FS 588-610 LBL 60.  INSTALLED NEW ATTACH ANGLE AS PER SRM 51-2-7 M-54 NR 248.
